# SDR O2JA201801310001

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 35A228
- Aircraft time: 20,450 hours, 14,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON TESTING ANTI-ICE AT 39,000, OUTSIDE AIR - 38C, A VERY STRONG SMELL OF SMOKE AND "BURNT POPCORN" FILLED THE CABIN. WING HEAT REACHED MIDDLE GREEN, STAB HEAT BARELY ENTERED THE GREEN. TESTED EACH NAC HEAT INDIVIDUALLY NO SMELL STAB/WING SMELL CAME BACK STRONGLY.
